AndroGel and swelling
- 05-22-2008, 03:47 PM
- 05-22-2008, 04:52 PM
It wouldn't be out of the realm of possibilities for you to have Edema, and the Androgel just agrivated it.
"If you have a history of heart, kidney, or liver disease and develop swelling in the hands, feet, or ankles, then you should stop using AndroGel."
From and Androgel write-up.
- 05-22-2008, 07:07 PM
Is there anything else used for hrt in men that will not cause the swelling?
05-22-2008, 10:54 PM
Thats not really something i would feel comfortable giving a definitive answer on. I just dont know enough about it, but maybe someone here does.
I would suggest consulting whoever you got the androgel from. Unless his name is big mike and works nights at Golds, then i would consult a physician
05-26-2008, 11:38 AM
Have doctor check you BP, you may be having an increase in BP and water retention due to the estrogenic effects of the Agel, usually you do not have as much of an estrgen effect from gel but I would definantly get it checked out as this could be sign of serious problems. My BP actually went down on the shots but we are all different and react differently, are you taking anything for AI ?(like Armidex, etc...)
Similar Forum Threads
- By Bodybuilder20 in forum AnabolicsReplies: 25Last Post: 02-14-2009, 01:52 PM
- By hodji killer in forum AnabolicsReplies: 8Last Post: 01-24-2008, 06:49 PM
- By scipio in forum AnabolicsReplies: 3Last Post: 07-14-2006, 06:43 AM
- By 02quinngt in forum AnabolicsReplies: 5Last Post: 11-18-2005, 11:04 PM
- By Wolfe08 in forum AnabolicsReplies: 2Last Post: 09-16-2005, 11:34 AM